# SDR SWAA2024072909167

- Difficulty date: July 3, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 45,049 hours, 27,449 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 ; 16' FROM LEADING EDGE ;I/B ROW. CRACK LENGTH : 1'. CRACK FOUND AT RT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 16' FROM LEADING EDGE I/B ROW. CRACK LENGTH : 1'.<[01] REMOVED FASTENERS CUTOUT DAMAGED AREA INSTALLED FILLER AND DOUBLER REPAIR APPLIED TOPCOAT ON REPAIR AREA AT RT HORIZONTAL STAB. LOWER SKIN STA. 193.90 REF. SRM 55-10-01-2R-11;[02] (RII) FINAL INSPECTION; VERIFIED STEP #1.
